| Catalog Number |
VCP218H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device ml2595, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent mastectomy on (b)(6) 2019 and suture was used.During sewing soft tissue, the needle broke.It was retrieved and exchanged with new one to complete.Operation time prolonged.There were no adverse patient consequences reported.